# SDR EIAA9688

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R7
- Condition: Bad Bulbs
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SYD - DURING DESCENT, MASTER FIRE WARNING LIGHTS CAME ON FOR TWO SECONDS, TWO DIFFERENT TIMES.  NO OTHER INDICATIONS.  DUE TO RECENT HISTORY, LOWER CARGO HOLDS WERE CHECKED.  SHAKE CHECKS OF EXPOSED WIRING IN FORWARD AND AFT HOLDS CARRIED OUT.  UNABLE TO FAULT DETECTOR LAMPS, CHECKED NR 3 AND BULK 'A', HAD INCORRECT LAMPS.  RELAMPED SMOKE DETECTOR WITH BUILT IN SPARE LAMPS.  CARD A8 INTERCHANGED WITH APU LOOP 2.  SYSTEM TEST CARRIED OUT FROM P4 SATISFACTORY.  (M)
